# SDR AU980060

- Difficulty date: January 12, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Engine: Garrtt TPE33111U
- Propeller: Rotol R321482F8
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Part number: 310160310
- Condition: Failed
- Location: 1st Stage Turb
- Component: Garrtt
- Stage of operation: CR
- Nature of condition: E, K
- Precautionary procedure: K

## Discrepancy

(AUS) FIRST STAGE TURBINE BLADES (3OFF) FAILED AT APPROXIMATELY MID SPAN. SEVERE DOWNSTREAM FOD TO SECOND AND THIRD STAGE TURBINE ASSEMBLIES.
